# SDR AALA990742

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: AAP1032E
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1938 - EN ROUTE SJU/TPA CLIMBING THROUGH 30,000 FEET, CABIN PRESSURE STARTED CLIMBING AT 2,000 FEET PER MINUTE.  PERFORMED RAPID DECOMPRESSION CHECKLIST WITHOUT RESULTS.  AS CABIN ALTITUDE APPROACHED 10,000 FEET, PEFORMED EXPLPERFORMED EXPLOSIVE DECOMPRESSION CHECKLIST.  CABIN ALTITUDE NEVER REGAINED.  AIR INTERRUPTED AND LANDED SJU WITHOUT FURTHER INCIDENT.  REPLACED BOTH THE AUTO AND  MANUAL PRESSURE CONTROL PANELS AND RIGHT OUTFLOW VALVE.  RESTORED OXYGEN MASKS.  PERFORMED FUNCTIONAL CHECK FLIGHT.  SYSTEM CHECKED NORMAL.  (X)
